On action of outer derivations on nilpotent ideals of Lie algebras

Action of outer derivations on nilpotent ideals of Lie algebras are considered. It is shown that for a nilpotent ideal I of a Lie algebra L over a field F the ideal I+D(I) is nilpotent, provided that charF=0 or I nilpotent of nilpotency class less than p−1, where p=charF. In particular, the sum N(...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Datum:2009
1. Verfasser: Maksimenko, D.V.
Format: Artikel
Sprache:English
Veröffentlicht: Інститут прикладної математики і механіки НАН України 2009
Schriftenreihe:Algebra and Discrete Mathematics
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/153383
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:On action of outer derivations on nilpotent ideals of Lie algebras / D.V. Maksimenko // Algebra and Discrete Mathematics. — 2009. — Vol. 8, № 1. — С. 74–82. — Бібліогр.: 6 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine